Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 136, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 29, 2011, 11:08 AM CDT for 7 counties in Illinois. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2011, 11:08 AM CDT (16:08 UTC)
- Expired
- May 29, 2011, 12:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 11:27 AM CDT | HAIL 0.5 | Fairview, IL | |
| May 29, 11:34 AM CDT | HAIL 0.5 | Farmington, IL | SEVERAL PARTS THROUGHOUT CITY. |
| May 29, 11:34 AM CDT | HAIL 0.5 | Middle Grove, IL | |
| May 29, 11:41 AM CDT | HAIL 0.5 | Norris, IL | |
| May 29, 11:45 AM CDT | HAIL 0.5 | 6 E Elmwood, IL | 1/2 INCH HAIL REPORTED OCCURRING ON TEXAS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 8:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS53 KILX 291608
SVRILX
ILC057-095-123-143-175-179-203-291700-
/O.NEW.KILX.SV.W.0136.110529T1608Z-110529T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT SUN MAY 29 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL NOON CDT.
* AT 1105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ELMIRA TO MAQUON...AND MOVING
EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...LACON...EUREKA...LAURA...YATES CITY...FARMINGTON...
WYOMING...ELMWOOD...CASTLETON...BRADFORD...BRIMFIELD...TRIVOLI...
PRINCEVILLE...CAMP GROVE...HANNA CITY...DUNLAP...BELLEVUE...
BARTONVILLE...SPARLAND AND PEORIA.
THIS WARNING REPLACES EARLIER WARNINGS FOR PORTIONS OF KNOX...STARK...
FULTON...MASON...PEORIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4124 8965 4115 8963 4115 8933 4111 8933
4111 8905 4093 8904 4092 8892 4076 8892
4075 8899 4066 8899 4066 8904 4063 8905
4063 8910 4060 8914 4061 9034 4116 8994
4116 8987 4124 8986
TIME...MOT...LOC 1607Z 272DEG 43KT 4117 8979 4077 9008
WIND...HAIL 60MPH 1.00IN
$$3 follow-up statements
577
WWUS53 KILX 291623
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 AM CDT SUN MAY 29 2011
ILC057-095-123-143-175-179-203-291700-
/O.CON.KILX.SV.W.0136.000000T0000Z-110529T1700Z/
MARSHALL IL-PEORIA IL-STARK IL-TAZEWELL IL-WOODFORD IL-FULTON IL-
KNOX IL-
1123 AM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KNOX...NORTHEASTERN FULTON...WOODFORD...NORTHEASTERN TAZEWELL...
STARK...PEORIA AND MARSHALL COUNTIES UNTIL NOON CDT...
AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BRADFORD TO ELMWOOD TO
FAIRVIEW...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LACON...PEORIA...EUREKA...FARMINGTON...DUNLAP...TRIVOLI...
SPARLAND...HENRY...CHILLICOTHE...ROME...HANNA CITY...SPRING BAY...
GERMANTOWN HILLS...BELLEVUE...WEST PEORIA...VARNA...WASHBURN...
METAMORA...TOLUCA AND BARTONVILLE.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 10 AND 41.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 60 AND 118.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4124 8965 4115 8963 4115 8933 4111 8933
4111 8905 4093 8904 4092 8892 4076 8892
4075 8899 4066 8899 4066 8904 4063 8905
4063 8910 4060 8914 4061 9034 4116 8994
4116 8987 4124 8986
TIME...MOT...LOC 1623Z 272DEG 43KT 4116 8953 4077 8982
4064 9020
WIND...HAIL 60MPH 1.00IN
$$
BARKER937
WWUS53 KILX 291648
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CDT SUN MAY 29 2011
ILC095-175-291657-
/O.CAN.KILX.SV.W.0136.000000T0000Z-110529T1700Z/
STARK IL-KNOX IL-
1148 AM CDT SUN MAY 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX AND STARK
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 4115 8933 4111 8933 4111 8905 4093 8904
4092 8892 4076 8892 4075 8899 4066 8899
4066 8904 4063 8905 4063 8910 4060 8914
4061 9010 4071 9007 4072 8999 4097 8998
4097 8964 4115 8964
TIME...MOT...LOC 1647Z 272DEG 43KT 4114 8915 4076 8944
4063 8982
$$
ILC057-123-143-179-203-291700-
/O.CON.KILX.SV.W.0136.000000T0000Z-110529T1700Z/
MARSHALL IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-FULTON IL-
1148 AM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FULTON...WOODFORD...NORTHEASTERN TAZEWELL...PEORIA AND MARSHALL
COUNTIES UNTIL NOON CDT...
AT 1146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MC NABB TO GERMANTOWN HILLS TO
GLASFORD...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
EUREKA...VARNA...WASHBURN...METAMORA...TOLUCA...BARTONVILLE...EAST
PEORIA...WENONA...WASHINGTON...CREVE COEUR...ROANOKE...MARQUETTE
HEIGHTS...MINONK...MORTON...SECOR...DEER CREEK...GOODFIELD...EL
PASO...PEORIA AND LOW POINT.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 10 AND 41.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 69 AND 118.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4115 8933 4111 8933 4111 8905 4093 8904
4092 8892 4076 8892 4075 8899 4066 8899
4066 8904 4063 8905 4063 8910 4060 8914
4061 9010 4071 9007 4072 8999 4097 8998
4097 8964 4115 8964
TIME...MOT...LOC 1647Z 272DEG 43KT 4114 8915 4076 8944
4063 8982
WIND...HAIL 60MPH 1.00IN
$$
BARKER807
WWUS53 KILX 291659
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 AM CDT SUN MAY 29 2011
ILC057-123-143-179-203-291708-
/O.EXP.KILX.SV.W.0136.000000T0000Z-110529T1700Z/
MARSHALL IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-FULTON IL-
1159 AM CDT SUN MAY 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON...
WOODFORD...NORTHEASTERN TAZEWELL...PEORIA AND MARSHALL COUNTIES WILL
EXPIRE AT NOON CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
HOWEVER...A STRONG STORM CAPABLE OF HALF INCH HAIL AND WIND GUSTS
TO 45 MPH WAS LOCATED OVER WESTERN TAZEWELL COUNTY. A SIGNIFICANT
WEATHER ADVISORY WILL BE ISSUED SHORTLY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 4115 8933 4111 8933 4111 8905 4093 8904
4092 8892 4076 8892 4075 8899 4066 8899
4066 8904 4063 8905 4063 8910 4060 8914
4061 9010 4071 9007 4072 8999 4097 8998
4097 8964 4115 8964
TIME...MOT...LOC 1658Z 272DEG 43KT 4111 8897 4073 8927
4061 8965
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:25 AM CDT, 43 minutes earlier.
Area forecast discussion, May 29, 10:25 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1025 AM CDT SUN MAY 29 2011 .DISCUSSION... ISSUED 1025 AM CDT SUN MAY 29 2011 MCS MOVING INTO NORTHWEST ILLINOIS...WITH AN INTENSE BOW ECHO JUST CROSSING THE MISSISSIPPI RIVER FROM IOWA. SEVERE THUNDERSTORM THREAT TO EXIST ACROSS THE NORTHERN THIRD OF THE CWA INTO EARLY AFTERNOON. MAIN STORY FURTHER SOUTH WILL BE THE HEAT...WITH TEMPERATURES ACROSS THE SOUTHEAST CWA ALREADY IN THE LOWER 80S. HAVE BUMPED UP TEMPERATURES A DEGREE OR TWO IN MOST AREAS...EXCEPT THOSE TO BE AFFECTED BY THE RAIN. GEELHART && .AVIATION... ISSUED 700 AM CDT SUN MAY 29 2011 AREAS OF FOG AND LOW CLOUDS WILL PREVAIL INTO MID MORNING THROUGH ABOUT 14Z-15Z (9-10 AM) WITH LIFR TO IFR CONDITIONS AND LOWEST AT BMI. ISOLATED THUNDERSTORMS WILL OCCUR INTO MID MORNING AT PIA AND BMI WITH THUNDERSTORM CURRENTLY NEAR PEKIN AND JUST NORTH OF NORMAL AND MOVING NE. A LARGER COMPLEX OF SHOWERS AND THUNDERSTORSM OVER CENTRAL AND SW IA INTO FAR NW MO WILL SPREAD EAST ACROSS THE NORTHERN THIRD OF IL BETWEEN 14-18Z AND POSSIBLY REACH AS FAR SOUTH AS PIA AND BMI WITH IFR VSBYS AND CEILINGS STILL POSSIBLE WITH CONVECTION INTO MIDDAY. SHOWERS AND THUNDERSTORMS SHOULD MOSTLY STAY NORTH OF THE I-72 TAF SITES THIS MORNING WHILE LOW CLOUDS AND FOG LIFT BETWEEN 14Z-16Z AS WARM FRONT JUST SOUTH OF I-72 LIFT NORTH TOWARD THROUGH CENTRAL IL BY LATE MORNING AND NEARING I-80 DURING THIS AFTERNOON. LIGHT E/NE WINDS TO TURN BREEZY SOUTH BEHIND THE WARM FRONT WITH GUSTS OF 20-25 KTS BY AFTERNOON. FAIR WEATHER IS EXPECTED FROM MID AFTERNOON THROUGH TONIGHT WITH CONVECTION STAYING NORTH OF CENTRAL IL CLOSER TO WARM FRONT. BREEZY SOUTH WINDS THIS AFTERNOON TO DIMINISH TO 12-15 KTS BY SUNSET. HUETTL && .PREV DISCUSSION... ISSUED 328 AM CDT SUN MAY 29 2011 AS THE FLOW SHIFTS FROM MORE CONTINUING DEVELOPMENT OF A WARM FRONT THE MAIN FOCUS FOR WEATHER THIS MORNING AS THE SFC REFLECTION TO THE SOUTH SAGS IN THE OVERNIGHT HOURS A LITTLE BIT BEHIND THE 925 MB FRONT...WHERE CONVECTION IS FIRING IN RESPONSE TO A LLJ AND WAVE PUSHING OUT OF THE PLAINS. THIS CONVECTION...ITS EVOLUTION INTO ANOTHER ROUND OF POTENTIALLY SEVERE WEATHER LATER THIS MORNING...IS THE FIRST ISSUE FOR THE FORECAST. NEXT WILL BE THE PASSING OF A COLD FRONT AS IT TRIES TO MOVE INTO A STRENGTHENING RIDGE OVER MUCH OF THE ERN HALF OF THE CONUS AND THE UNSEASONABLY WARM TEMPS EXPECTED AS A LOW DIGS IN OVER THE DESERT SW. SHORT TERM...TODAY AND TONIGHT... CONVECTION THIS MORNING FIRING ON THE SYNOPTIC FRONT IN CONCERT WITH THE LLJ ENHANCEMENT TO THE WEST. NAM/WRF BRINGS A ROUND OF PRECIP IN WITH THIS WAVE THROUGH THE MORNING AS ANOTHER WAVE OUT OF NEBRASKA SLOWLY PROGRESSES TO MOVE THROUGH LATE THIS MORNING/NEAR NOON. TROUBLE IS THE ANTICIPATED STRENGTH OF THE INFLUENCE OF THE WAVE WITH THE ATMOSPHERE ALREADY BEING WORKED OVER WITH THIS MORNINGS ACTIVITY. WITH WEAK WAVES JUST TO THE WEST AND SW WITH A RAPIDLY DEEPENING LOW OVER THE WEST COAST...NOT WILLING TO PULL ANY POPS OUT UNTIL WELL UNDER THE DEVELOPING RIDGE LATER IN THE EVENING. LONG TERM...MONDAY THROUGH THURSDAY... PACIFIC COAST LOW DEEPENING RAPIDLY...EVIDENT FROM INCREDIBLE SPEED SHEAR/CYCLONIC INFLUENCE ON SOUTH SIDE OF THE LOW...GOING FROM 40KTS TO OVER 120KTS IN A MATTER OF VERY FEW MILES. UPPER RIDGE BUILDS OVER THE GULF COAST STATES...PUSHING UP INTO THE MIDWEST KEEPS THE REMAINDER OF THE FIRST FIVE DAYS MORE OR LESS DRY AS FAR AS PRECIP IS CONCERNED. THAT IS NOT TO SAY THAT IT WILL NOT BE HUMID. ALREADY A BIT MOISTURE RICH...WILL LIKELY SEE THE DWPTS HOLD IN THE 60S THROUGH MIDWEEK. TEMPS CLIMBING INTO THE LOW 90S. CONCERN THAT THE MOS/MODEL GUIDANCE IS NOT WARM ENOUGH AND THAT THE TEMPS HAVE TO BE ADJUSTED SOMEWHAT. COLD FRONT ASSOCIATED WITH THE DEVELOPING LOW OVER THE HIGH PLAINS TRIES TO MAKE IT THOUGH THE MIDWEST ON TUESDAY...BUT WITH MOVING A WEAK FRONT INTO A 596 DM 500 MB HIGH...FEEL THAT THE MORE SCANT THE POPS...THE BETTER. FORWARD PROGRESSION OF THE FRONT IS UP FOR DEBATE...BUT EITHER WAY...A BOUNDARY WILL EXIST TO FOCUS ANY ACTIVITY THAT FIRES AND JUST NOT CONFIDENT ENOUGH TO PULL ENTIRELY AND WILL LEAVE THE SLIGHT CHANCE POPS IN FOR TUES/TUES NIGHT... PARTICULARLY TUE/TUE NIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 5:58 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 558 AM CDT SUN MAY 29 2011 ILZ027>031-036>038-040-041-047-049-050-301100- CASS-FULTON-KNOX-MARSHALL-MASON-MCLEAN-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 558 AM CDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY AFTERNOON AS A WARM FRONT OVER CENTRAL ILLINOIS LIFTS NORTHWARD DURING TODAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS ALONG AND NORTH OF A CANTON TO BLOOMINGTON LINE. BRIEF HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY AS A COLD FRONT APPROACHES THE ILLINOIS RIVER VALLEY. THERE IS A SLIGHT CHANCE OF SEVERE STORMS NORTHWEST OF THE ILLINOIS RIVER TUESDAY AFTERNOON. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS. FLOODING WILL CONTINUE ALONG THE SPOON RIVER FOR A COUPLE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH EARLY AFTERNOON. ILZ042>046-048-051>057-061-301100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 558 AM CDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED NORTH OF A SHELBYVILLE TO PARIS LINE INTO EARLY AFTERNOON...AS A WARM FRONT OVER CENTRAL ILLINOIS LIFTS NORTHWARD DURING TODAY. A FEW THUNDERSTORMS COULD BECOME STRONG DURING THIS MORNING NORTH OF I-72 WITH POSSIBLE HAIL... BRIEF HEAVY RAINS AND FREQUENT LIGHTNING. FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AT MONTICELLO THROUGH TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ062-063-066>068-071>073-301100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 558 AM CDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER AT CLAY CITY LATE TODAY. MEANWHILE...FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT SEVERAL DAYS...RISING ABOVE FLOOD STAGE AT VINCENNES BY DAWN MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. KH
In the hours before
Local storm report, May 29, 11:05 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 1 N RIO 41.12N 90.40W
05/29/2011 KNOX IL TRAINED SPOTTER
POLK CREEK IS OUT OF BANK AND IS NEARING SPILLING OVER
ONTO US HWY 150.
&&
BOUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:47 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 28 min |
| May 29, 10:14 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 61 min |
| May 29, 10:19 AM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| May 29, 10:42 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark, Tazewell | 33 min |
| May 29, 12:01 PM CDT | Special Weather Statement | ILX | Marshall, Tazewell, Woodford | 59 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.